# SDR DL72W982119

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545655
- Condition: Cracked
- Location: Bs 687
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FAILED FASTENER WAS FOUND IN THE UPPER ROW OF THE S26R SKIN LAP JOINT AT BS 684.  CRACKS WERE FOUND EMANATING FROM THIS FASTENER HOLE IN THE OUTER SKIN ONLY.  THE CRACKS WERE .125 AND .0937 LONG.  REPAIRED PER ERA 332342-14.
